Skip to content
My WebMD Sign In, Sign Up
Next choice, weird side effects?
avatar
Marie77 posted:
I took next Choice almost a month ago ( on October 13th) within 24 hours of having sex. My period is ALWAYS regular and starts on the dot of when it is supposed to. I have taken plan B before and each time my period has came exactly 1 week late.
This time it one week after takig next choice and not mention about 5-7 days early. However, the first few days were not really "blood" they were a brownish discharge coming out just like blood during a period. On about the 3rd day it was normal blood. This lasted 7 days! my regular period never lasts 7 days, usually 5 on the dot.
Then about 3 days later, y period started again! now on day 6 of the second period. What could be going on and when will it stop?
Reply


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.